MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC
Model Number DXT1510AR
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Infiltration into Tissue (1931); Pain (1994); Unintended Radiation Exposure (4565)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient underwent surgical treatment for a right inguinal hernia, the patient experienced persistent groin pain, abdominal pain, pain radiating to the right testicle and right lumbar fossa, significant constipation tendency, tingling at the level of the prosthesis, a feeling of support at the prosthesis site, throbbing pain with a painful background, increased frequency of urination (10¿12 times/day for 5 days), and traces of blood on a urine strip test.Imaging and clinical suspicion indicated possible migration of the prosthesis, with computed tomography revealing infiltration of fat into the right iliac fossa at the proximal orifice of the right inguinal canal.The patient reported disabling pain as an impact.Pre-existing conditions included fibromyalgia, irritable bowel syndrome, varicocele in the left testicle, cryptorchidism in childhood, and a history of ligamentoplasty of the left ankle.Imaging also identified a 22 mm hepatic cyst.
 
Additional Manufacturer Narrative
Correction: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient underwent surgical treatment for a right inguinal hernia, the patient experienced persistent groin pain, abdominal pain, pain radiating to the right testicle and right lumbar fossa, significant constipation tendency, tingling at the level of the prosthesis, a feeling of support at the prosthesis site, throbbing pain with a painful background, increased frequencyof urination (10¿12 times/day for 5 days), and traces of blood on a urine strip test.Imaging and clinical suspicion indicated possible migration of the prosthesis, with computed tomography revealing infiltration of fat into the right iliac fossa at the proximal orifice of the right inguinal canal.The patient reported disabling pain as an impact.Pre-existing conditions included fibromyalgia, irritable bowel syndrome, varicocele in the left testicle, cryptorchidism in childhood, and a history of ligamentoplasty of the left ankle.Imaging also identified a 22 mm hepatic cyst.A medication prescribe d take.

Brand Name
DEXTILE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24196442
Report Number9615742-2026-00076
Device Sequence Number10178156
Product Code FTL
UDI-Device Identifier10884521726512
UDI-Public(01)10884521726512(17)300531(10)SZF0142X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXT1510AR
Device Catalogue NumberDXT1510AR
Device Lot NumberSZF0142X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale